MathSciNet Relay Station
MathSciNet bibliographic data
MR338001 (49 #2768) 14K22 (10A10 10G05)
Rajwade, A. R. Certain classical congruences via elliptic curves. J. London Math. Soc. (2) 8 (1974), 60–62.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement